# SDR 98ZZZM9

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152GL
- Make and model: Beech 1900C
- Aircraft serial: UC152
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210954A
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AFTER ENGINE CHANGE ON RT ENGINE, AIRCRAFT WAS ON TAKEOFF ROLL AND EXPERIENCED TORQUE FLUCTUATIONS OF PLUS/MINUS FT/LBS QT 1500 FT/LBS.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT WENT TO MAINTENANCE.  THE OVERSPEED GOVERNOR THAT WAS OVERHAULED WITH THE ENGINE WAS FOUND TO BE FAULTY.  THE GOVERNOR WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
